# SDR DALA1138649880

- Difficulty date: May 25, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 2,345 hours, 1,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR BROKEN AT FORWARD LEFT OVERWING EXIT SIDEWALL PANEL.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
